Wasilkowski Article Named 2nd Hottest from July-September, 2013

Posted in:

Dr. WasilkowksiComputer science professor Grzegorz "Greg" Wasilkowski’s article “On tractability of linear tensor product problems for ∞-variate classes of functions” was recently ranked #2 on the Journal of Complexity’s “Top 25 Hottest Articles” list for July-September 2013. The article appeared in volume 29, issue 5, October 2013, pp. 351-369 of the Journal for Complexity, the leading journal devoted to complexity and efficient algorithms for continuous problems.

Another paper by Dr. Wasilkowski also made the list. “On tractability of approximation in special function spaces,” ranked #21 on the “Top 25 Hottest Articles” list. That paper was co-authored with Dr. Markus Hegland from The Australian National University.

Dr. Wasilkowski has taught computer science at the University of Kentucky since 1987.

To see the full rankings, click here: http://elsevier.dmdelivery.com/x/?S7Y1_p9ra275v8jW2MTc0Px.jq2RqSEAA84